# SDR SIMA20190121004

- Difficulty date: January 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 47,217 hours, 39,754 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Defective
- Location: Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMER LIGHT INOP. C/A-COMPLETE:REMOVED AND REPLACED SPLICE SP9016 AND SP9017 IAW SWPM 20-00-03, 20-21-00, 20-50-01, 20-50-00. EASI TOOL #102. OPERATIONAL CHECK GOOD.
